Document Type

Article

Publication Date

2005

Publication Source

Cubo: A Mathematical Journal

Abstract

We show an equivalence between a classical maximum principle in differential equations and positive operators on Banach Spaces. Then we shall exhibit many types of boundary value problems for which the maximum principle is valid. Finally, we shall present extended applications of the maximum principle that have arisen with the continued study of the qualitative properties of Green’s functions.

Inclusive pages

237-260

ISBN/ISSN

0716-7776

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

7

Volume

7

Issue

2

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS